# SDR DL757081803

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN SAT, 1540 - SAT: 1560 BETWEEN STRINGERS S-26R AND S-27R FOUND SUPPORT WEB (INTERCOSTAL) WITH CORROSION AS MARKED C53-162-01L, COMPLIED WITH AT SAA-SAT ON NON ROUTINE 81721150001.
